MAUDE Adverse Event Report: DJO, LLC CHATTANOOGA; INTELECT TRANSPORT COMBO PKG US STD

DJO, LLC CHATTANOOGA; INTELECT TRANSPORT COMBO PKG US STD
Model Number 2738
Medical Device Problem Codes High impedance (1291); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Full thickness (Third Degree) Burn (2696); Lead(s), Burn(s) From (3161)
Date of Event 02/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Not returned.
 
Event or Problem Description
Complaint received that alleges "patient,"was on the machine for approx.15 minutes without incident and there was a sudden surge that shot the electrode off of his leg.When she looked at his leg he had what appears to be 3rd degree electrical burns underneath".Questionnaire not received from customer or clinician.Device not returned to manufacturer for evaluation.
 
Additional Manufacturer Narrative
Product was returned for review.The unit and applicator passed functional testing.The electrodes that were sent in expired 10/2016.Two of the electrodes tested above the tolerance level.The high impedance on the electrodes may have contributed to the event.

Brand Name
CHATTANOOGA
Common Device Name
INTELECT TRANSPORT COMBO PKG US STD
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key6368197
Report Number9616086-2017-00006
Device Sequence Number1031343
Product Code GZI
UDI-Device Identifier00888912021883
UDI-Public00888912021883
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K040285
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device No Information
Device Model Number2738
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/01/2017
Supplement Report FDA Received Date05/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;